# SDR AALA20121002003

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- Aircraft time: 80,626 hours, 36,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - CRACK AT NUTPLATE, TOP EDGE OF INTERCOSTAL, BETWEEN FLOORBEAMS, STATIONS 1287 TO 1309.  REMOVED DAMAGED INTERCOSTAL AND INSTALLED SERVICEABLE INTERCOSTAL PER AARD 51-00-05-1.
